# SDR IPXA2014021281897

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR FWD EMERGENCY LIGHT INOPERATIVE.  RELAMPED IAW AMM 33-51-05-962-031. OPS CHECKED NORMAL.
